# SDR MWEA00752

- Difficulty date: August 18, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48071
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door
- Part number: 39567851
- Part serial: EFS14433
- Condition: Malfunctioned
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DEN - FLT 522 - AFTER MAINTENANCE AIRCRAFT TOOKOFF AND HAD LOUD NOISE FROM NOSE GEAR AREA.  SUSPECTED NOSE GEAR DOOR NOT UP.  AIRCRAFT MADE AIR TURN BACK.  FOUND NOSE GEAR DOOR NOT LOCKED UP AND INSPECTED THE AREA AND LOCKED NOSE GEAR DOOR UP.  (M)
